# SDR DALA2024122011874

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62775
- Aircraft time: 21,471 hours, 8,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0717044) WHILE ON THE LINE IN UVF, A BELT LOADER STRUCK THE FUSELAGE BELOW THE AFT CARGO DOOR. THE A/C WAS FERRIED TO ATL FOR REPAIR, SEE ER/A 622966-14. AFTER PAINT REMOVAL AND BLENDING, THE FOLLOWING DAMAGES WERE FOUND TO BE OUTSIDE OF SRM ALLOWABLE LIMITS: GOUGE #1: 3.2 FWD/AFT, 2.3 L/R, MAX DEPTH OF 0.037; GOUGE #2: 1.9 IN LENGTH, MAX DEPTH OF 0.017; GOUGE #3: 4.3 IN LENGTH, MAX DEPTH OF 0.037. REPAIRED DAMAGE PER ERA 623013-14.
